JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 3, Article 34
Matrix and Operator Inequalities

    Authors: Fozi M. Dannan,  
    Keywords: Inequality, Matrix, Operator.  
    Date Received: 03/04/01  
    Date Accepted: 16/05/01  
    Subject Codes:


    Editors: Drumi Bainov,  

In this paper we prove certain inequalities involving matrices and operators on Hilbert spaces. In particular, inequalities involving the trace and the determinant of the product of certain positive definite matrices.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login